# SDR 2008UALA02378

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 56,865 hours, 31,669 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF DOOR 1R HAS MOISTURE INSIDE THE LENS. FOUND IMPROPERLY INSTALLED SEAL. REMOVED LENS REMOVED MOISTURE LIGHT OPS CHECKED GOOD. AC OK FOR SERVICE.
